Duke Mathematical Journal

Complete nonorientable minimal surfaces and symmetries

Francisco J. López and Francisco Martín

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 79, Number 3 (1995), 667-686.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077285353

Digital Object Identifier
doi:10.1215/S0012-7094-95-07917-4

Mathematical Reviews number (MathSciNet)
MR1355180

Zentralblatt MATH identifier
0861.53006

Subjects
Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]

Citation

López, Francisco J.; Martín, Francisco. Complete nonorientable minimal surfaces and symmetries. Duke Math. J. 79 (1995), no. 3, 667--686. doi:10.1215/S0012-7094-95-07917-4. https://projecteuclid.org/euclid.dmj/1077285353


Export citation

References

  • [1] H. M. Farkas and I. Kra, Riemann Surfaces, Graduate Texts in Math., vol. 71, Springer-Verlag, Berlin, 1980.
  • [2] D. Hoffman and III, W. H. Meeks, Embedded minimal surfaces of finite topology, Ann. of Math. (2) 131 (1990), no. 1, 1–34.
  • [3] T. Ishihara, Complete Möbius strips minimally immersed in $\mathbbR^3$, Proc. Amer. Math. Soc. 107 (1989), no. 3, 803–806.
  • [4] T. Ishihara, Complete nonorientable minimal surfaces in $\mathbbR^3$, Trans. Amer. Math. Soc. 333 (1992), no. 2, 889–901.
  • [5] L. P. Jorge and III, W. H. Meeks, The topology of complete minimal surfaces of finite total gaussian curvature, Topology 22 (1983), no. 2, 203–221.
  • [6] H. Karcher, Construction of minimal surfaces, Lecture Notes, no. 12, SFB256, Bonn, November 1989.
  • [7] R. Kusner, Conformal geometry and complete minimal surfaces, Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 2, 291–295.
  • [8] R. Kusner, Global geometry of extremal surfaces, dissertation, Univ. of California, Berkeley, 1988.
  • [9] F. J. López, A complete minimal Klein bottle in $\mathbbR^3$, Duke Math. J. 71 (1993), no. 1, 23–30.
  • [10] F. J. López, On complete nonorientable minimal surfaces with low total curvature, preprint.
  • [11] W. H. Meeks, The classification of complete minimal surfaces in $\mathbbR^3$ with total curvature greater than $-8\pi$, Duke Math. J. 48 (1981), no. 3, 523–535.
  • [12] M. E. G. G. de Oliveira, Some new examples of nonorientable minimal surfaces, Proc. Amer. Math. Soc. 98 (1986), no. 4, 629–636.
  • [13] R. Osserman, A Survey of Minimal Surfaces, 2nd ed., Dover Publications, New York, 1986.
  • [14] N. Schmitt, Minimal surfaces with flat ends, dissertation, Univ. of Massachusetts, Amherst, 1992-1993.
  • [15] E. Toubiana, Surfaces minimales nonorientables de genre quelconque, Bull. Soc. Math. France 121 (1993), no. 2, 183–195.
  • [16] E. Toubiana and M. E. G. G. de Oliveira, Surfaces nonorieantables de genre deux, preprint.